EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 20 August 2005. For the current production of this journal, please refer to http://www.math.psu.edu/era/.

Table of Contents

Electronic Research Announcements of the American Mathematical Society

Table of Contents: Volume 02, Number 03, 1996

L. Brandolini; M. Rigoli; A. G. Setti;
On the existence of positive solutions of Yamabe-type equations on the Heisenberg group
ERA Amer. Math. Soc. 02 (1996), pp. 101-107.
Marek Rychlik;
The Equichordal Point Problem
ERA Amer. Math. Soc. 02 (1996), pp. 108-123.
A. Katok and R. J. Spatzier;
Nonstationary normal forms and rigidity of group actions
ERA Amer. Math. Soc. 02 (1996), pp. 124-133.

© Copyright 1997, American Mathematical Society.